A man aged 66 years presented with pneumaturia as a major complaint. Cancer of the sigmoid colon with infiltration to the urinary bladder was diagnosed and the patient underwent colectomy of the sigmoid colon and partial cystectomy of the bladder in May 2015. Histopathologic examinations revealed pT4b, Si(bladder), pN(-), cM0, fStage II . Because intestinal sub-obstruction and lymphatic invasion were present, CapeOX was administered as an adjunctive chemotherapy for the high-risk Stage II cancer. Because Grade 2 peripheral neuropathy appeared as a side effect, the dose was decreased to 80% from the 3 cycle. After the 7 cycle, cough and disturbed breathing appeared. The chest CT scans did not reveal drug-induced interstitial pneumonia, but indicated an elevated right diaphragm and zosteroid changes in the medial lobe of the right lung due to discoid atelectatic condition. The Grade 1 respiratory symptoms were mild, and the lung field was considered to exhibit no problems. Thus, the 8 cycle was administered. The symptoms disappeared after about 2 weeks following completion of oral administration of capecitabine. The diaphragm also recovered to its original height. In the attached document, the frequency is unknown and "dyspnea" is written for L-OHP and capecitabine, respectively. It is unknown whether phrenic nerve paralysis occurs. However, because other organic lesions were absent and the symptoms appeared during chemotherapy, the possibility is not deniable. At present, 2 years postoperatively, recurrent lesions in the mediastinum and recurrent respiratory difficulties are absent. Generally, although phrenic nerve paralysis is not considered to be a specific side effect, it was considered that for respiratory difficulties, CT reveals not only the affected condition in the lung fields, but is also useful for detection.
|ジャーナル||Gan to kagaku ryoho. Cancer & chemotherapy|
|出版ステータス||Published - 2017 11 1|
ASJC Scopus subject areas
- Cancer Research